| Catalog Number |
163662 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: ep-112848, lot: 6186769, exc abt e1 n/flng cup.G2: foreign: japan.H6: proposed component code: mechanical: head.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not approved by the surgeon.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient underwent a hip revision due to the head coming off the stem.All implants were replaced.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the explanted devices but could not be used to confirm the reported event.Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.